# SDR ASOA20121206154

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 25,413 hours, 19,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553003
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED A DENT IN THE CENTER FUSELAGE I SKIN 8" AFT OF THE PAX DOOR.  MX INSPECTED THE ACFT, CUT OUT THE DAMAGED SECTION, AND APPLIED A DOUBLER REPAIR. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
